RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 261, Number 4, Pages 804–808 (Mi dan44900)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

A lemma on the inner derivative, and the uniqueness of the solution of the second boundary value problem for second order elliptic equations

N. S. Nadirashvili

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (589 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 29.05.1981

Citation: N. S. Nadirashvili, “A lemma on the inner derivative, and the uniqueness of the solution of the second boundary value problem for second order elliptic equations”, Dokl. Akad. Nauk SSSR, 261:4 (1981), 804–808

Citation in format AMSBIB
\Bibitem{Nad81}
\by N.~S.~Nadirashvili
\paper A lemma on the inner derivative, and the uniqueness of the solution of the second boundary value problem for second order elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 261
\issue 4
\pages 804--808
\mathnet{http://mi.mathnet.ru/dan44900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0638068}
\zmath{https://zbmath.org/?q=an:0509.35023}


Linking options:
  • http://mi.mathnet.ru/eng/dan44900
  • http://mi.mathnet.ru/eng/dan/v261/i4/p804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    2. N. S. Nadirashvili, “On the question of the uniqueness of the solution of the second boundary value problem for second order elliptic equations”, Math. USSR-Sb., 50:2 (1985), 325–341  mathnet  crossref  mathscinet  zmath
    3. L. I. Kamynin, “A theorem on the internal derivative for a weakly degenerate second-order elliptic equation”, Math. USSR-Sb., 54:2 (1986), 297–316  mathnet  crossref  mathscinet  zmath
    4. K. B. Sabitov, “Interior and boundary extremum principles for a class of elliptic systems”, Russian Math. Surveys, 44:5 (1989), 216–217  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. K. B. Sabitov, A. A. Karamova, G. G. Sharafutdinova, “On the theory of equations of mixed type with two lines of degeneration”, Russian Math. (Iz. VUZ), 43:11 (1999), 68–79  mathnet  mathscinet  zmath  elib
    6. A. I. Ibragimov, A. I. Nazarov, “On Phragmén — Lindelöf principle for Non-divergence Type Elliptic Equations and Mixed Boundary conditions”, Matematicheskaya fizika i kompyuternoe modelirovanie, 20:3 (2017), 65–76  mathnet  crossref
  • Number of views:
    This page:39
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020